# SDR UALA2013040102064

- Difficulty date: April 1, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 39,769 hours, 16,386 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Overwing Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  LEFT FWD OVERWING EXIT LIGHT ILLUMINATED.  CLEANED AND ADJUSTED PROXIMITY SENSOR.  OPS CHECKED NORMAL.
